# SDR ANCF20210416010

- Difficulty date: April 16, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N536AV
- Make and model: Airbus A320-214
- Aircraft serial: 5360
- Aircraft time: 18,207 hours, 18,149 cycles
- Engine: Cfmint CFM565B4P
- Engine time: 35,594 hours, 28,092 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: C16221VA01
- Part serial: C16221018282
- Condition: Malfunctioned
- Location: Airspeed
- Part time: 22,068 hours, 17,009 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING T/O ROLL ABOVE 100 ISIS AIRSPEED INDICATION FLASHES AND SHOW LESS SPEED THAN IN PFD. RED FLAG SHOWS ON IN THE ISIS. RTO WAS PERFORMED. LOSS OF THE AIRSPEED DATA AND THE MACH NUMBER ON THE ISIS INDICATOR TO STEP 4.A.1. WAS PERFORMED AND NO DAMAGE WERE FOUND, NEXT ACTION DRAIN AND FLUSH THE STANDBY TOTAL PRESSURE LINE NOTE: FOR DRAIN AND FLUSH THE STANDBY TOTAL PRESSURE LINE AND ISIS REPLACEMENT SEE W/O 15890054.  DFDR AND CVR WERE REPLACED IN ACCORDANCE WITH AMM 31-33-55-400-002-A AND AMM 23-71-35-400-001-A OPERATIONAL TEST SATISFACTORY.   THE MAIN BRAKE UNIT #2 WAS REPLACED IAW AMM32-42-27-00-001A/32-42-27-400-001-A.
